$S$-integral solutions of a class of norm diophantine equations
Matematičeskie zametki, Tome 42 (1987) no. 6, pp. 769-775
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1987_42_6_a0,
author = {S. V. Kotov},
title = {$S$-integral solutions of a class of norm diophantine equations},
journal = {Matemati\v{c}eskie zametki},
pages = {769--775},
year = {1987},
volume = {42},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1987_42_6_a0/}
}
S. V. Kotov. $S$-integral solutions of a class of norm diophantine equations. Matematičeskie zametki, Tome 42 (1987) no. 6, pp. 769-775. http://geodesic.mathdoc.fr/item/MZM_1987_42_6_a0/